# SDR SWAA2018030520202

- Difficulty date: February 7, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 287, LBL 13.   R & R THE FLOOR SUPPORT IAW DWG AND SRM.
